Volume 4, Issue 1
Mathematical Simulation of Cloaking Metamaterial Structures

Jichun Li & Yunqing Huang

Adv. Appl. Math. Mech., 4 (2012), pp. 93-101.

Published online: 2012-04

Preview Full PDF 539 1812
Export citation
  • Abstract

In this paper we present a rigorous derivation of the material parameters for both the cylinder and rectangle cloaking structures. Numerical results using these material parameters are presented to demonstrate the cloaking effect.

  • Keywords

Maxwell's equations metamaterial finite element method cloaking structures

  • AMS Subject Headings

78M10 65N30 35L15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-4-93, author = {Jichun Li and Yunqing Huang}, title = {Mathematical Simulation of Cloaking Metamaterial Structures}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {1}, pages = {93--101}, abstract = {

In this paper we present a rigorous derivation of the material parameters for both the cylinder and rectangle cloaking structures. Numerical results using these material parameters are presented to demonstrate the cloaking effect.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m11109}, url = {http://global-sci.org/intro/article_detail/aamm/108.html} }
TY - JOUR T1 - Mathematical Simulation of Cloaking Metamaterial Structures AU - Jichun Li & Yunqing Huang JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 93 EP - 101 PY - 2012 DA - 2012/04 SN - 4 DO - http://doi.org/10.4208/aamm.10-m11109 UR - https://global-sci.org/intro/article_detail/aamm/108.html KW - Maxwell's equations KW - metamaterial KW - finite element method KW - cloaking structures AB -

In this paper we present a rigorous derivation of the material parameters for both the cylinder and rectangle cloaking structures. Numerical results using these material parameters are presented to demonstrate the cloaking effect.

Jichun Li & Yunqing Huang. (1970). Mathematical Simulation of Cloaking Metamaterial Structures. Advances in Applied Mathematics and Mechanics. 4 (1). 93-101. doi:10.4208/aamm.10-m11109
Copy to clipboard
The citation has been copied to your clipboard